# SDR NACA201503160007

- Difficulty date: March 16, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 54,330 hours, 40,265 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, DRILL DAMAGE IN RADIUS OF BELTFRAME WAS NOTED AT BS360 FRAME, S9R. IT WAS DETERMINED THAT NO AC BRACKET WAS INSTALLED HERE SO AD2006-26-09 DOES NOT IMPACT THIS FRAME. FRAME WAS REPAIRED IAW SRM 53-00-07, REPAIR 2. REF KFC MCO 3044, WO 1350311.
